Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had sex after recent abortion, burning sensation across abdomen. Am I still at risk for infection if I take them regularly?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
I had sex four days after an abortion. I know they tell to wait a week, and i know i messed up. Im not showing signs of any symptoms of infection, but i am experiencing a burning sensation across my abdominal area. They gave me antibiotics at the clinic, if i take them regularly, am i still at risk for infection ?
Posted Mon, 10 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Monika Choudhary 2 hours later

Thanks for posting your query.

After abortion your uterus is contracting to achieve normal size. This may cause cramping pain.

But as you are feeling burning sensation we need to rule out reason for infection. Routine urine examination and culture test can be helpful to rule this out.

So I encourage you to visit a local physician / treating doctor and get the urine routine examination & culture sensitivity done. Continue antibiotics as prescribed by your Doctor & avoid sex till bleeding stops. Drink plenty of fluids; this will aid in faster recovery.

I hope this answers your query. Let me know if you have other enquiries.

Wish you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor